# SDR KPVA2016012900002

- Difficulty date: January 29, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N941WP
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 37,222 hours, 45,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S5397500420001
- Condition: Corroded
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG FAIRING FRAME AT FRAME 25 INTERCOSTAL, CRACKED AT APPROXIMATELY LBL 900 WHILE AT 2YE CHECK.  MLG FAIRING FRAME AT FRAME25 INTERCOSTAL CRACKED AT APPROXIMATELY LBL 900, REPLACED IAW SRM 512501-02-001-A01.
